| Model Number |
429878 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
High Blood Pressure/ Hypertension (1908); Low Blood Pressure/ Hypotension (1914); Dizziness (2194); Syncope/Fainting (4411)
| Date of Event |
06/24/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient complained of dizziness and was lightheaded with the left ventricular (lv) 2 ¿ coil vector.Follow-up communication with the clinician noted that the patient fainted and experienced syncope.Emergency medical services noted that the patient had hypotension.The patient was taken to the emergency department and was noted to be hypertensive.The patient was treated with multiple fluid boluses and the lv lead vector was reprogrammed.The lv lead remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.